advertisement
Question
Posted by: Marianne | 2010/09/12

Femoston-Conti

Hi Doc. I am 54y and have been taking Femoston-Conti for 6 months mainly for my hot flushes. It really helps and I feel fantastic, although I picked up 3kg. The big problem is I still get bleeding about every 2-3 weeks, still after the 6 packets. Is this normal please or should I use another product. Also will I loose the 3kg when I stop the product? Thank you so much!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Refer to my reply on your second post.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement